کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10416413 901270 2005 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the characteristics and solutions of the one-dimensional non-stationary seepage equation
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی مکانیک
پیش نمایش صفحه اول مقاله
On the characteristics and solutions of the one-dimensional non-stationary seepage equation
چکیده انگلیسی
The characteristic equations for the one-dimensional non-stationary seepage equation are presented. It is shown that any exact solution of the equation of the characteristics has a constant arbitrariness (of no more than three arbitrary constants). This arbitrariness is used to construct, generally speaking, an approximate solution of the initial boundary-value problem.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Applied Mathematics and Mechanics - Volume 69, Issue 5, 2005, Pages 743-750
نویسندگان
,